Altmetric

Solution properties of a 3D stochastic euler fluid equation

File Description SizeFormat 
Crisan2018_Article_SolutionPropertiesOfA3DStochas.pdfPublished version1.34 MBAdobe PDFView/Open
Title: Solution properties of a 3D stochastic euler fluid equation
Authors: Crisan, D
Flandoli, F
Holm, DD
Item Type: Journal Article
Abstract: We prove local well-posedness in regular spaces and a Beale–Kato–Majda blow-up criterion for a recently derived stochastic model of the 3D Euler fluid equation for incompressible flow. This model describes incompressible fluid motions whose Lagrangian particle paths follow a stochastic process with cylindrical noise and also satisfy Newton’s second law in every Lagrangian domain.
Issue Date: Jun-2019
Date of Acceptance: 10-Oct-2018
URI: http://hdl.handle.net/10044/1/63498
DOI: https://doi.org/10.1007/s00332-018-9506-6
ISSN: 0938-8974
Publisher: Springer
Start Page: 813
End Page: 870
Journal / Book Title: Journal of Nonlinear Science
Volume: 29
Issue: 3
Copyright Statement: © 2018 The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
Funder's Grant Number: EP/N023781/1
Keywords: Science & Technology
Physical Sciences
Technology
Mathematics, Applied
Mechanics
Physics, Mathematical
Mathematics
Physics
Analytical properties
Stochastic fluid equations
Lie derivative estimates
MODELS
math-ph
math-ph
math.AP
math.MP
physics.flu-dyn
0102 Applied Mathematics
Fluids & Plasmas
Publication Status: Published
Open Access location: https://doi.org/10.1007/s00332-018-9506-6
Online Publication Date: 2018-10-20
Appears in Collections:Pure Mathematics
Mathematics
Applied Mathematics and Mathematical Physics
Faculty of Natural Sciences



Unless otherwise indicated, items in Spiral are protected by copyright and are licensed under a Creative Commons Attribution NonCommercial NoDerivatives License.

Creative Commons